# SDR CA190614016

- Difficulty date: June 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Part number: 5103121
- Condition: Malfunctioned
- Location: Wing
- Part time: 3,364 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DEICE PRESS CAUTION LIGHT CAME ON DURING FLIGHT. AIR TURN BACK PERFORMED. CDS SHOWS LOW PRESS 4B. DDV#4 REPLACED. AIRCRAFT RETURNED TO SERVICE. (TC# 20190614016)
